Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the cohomology groups of a manifold with a nonintegrable subbundle


Authors: Haruo Kitahara and Shinsuke Yorozu
Journal: Proc. Amer. Math. Soc. 59 (1976), 201-204
MSC: Primary 57D30; Secondary 58G99
MathSciNet review: 0438356
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the cohomology groups $ {H^u}(M,\;{\mathcal{D}^{s,t}})$ of a manifold $ M$ with a nonintegrable subbundle $ E$, and we give the condition for the existence of a bundle-like metric with respect to $ E$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D30, 58G99

Retrieve articles in all journals with MSC: 57D30, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0438356-2
PII: S 0002-9939(1976)0438356-2
Keywords: Cohomology groups, Cauchy characteristic subbundle, sheaf, generalized Bott connection, bundle-like metric with respect to $ E$
Article copyright: © Copyright 1976 American Mathematical Society